Publications by Bojan Mohar, 1997-2005

Papers that have already been published are available in their original form (which is usually rather close to their published form) according to copyright agreements with publishers.

PostScript files of most of these papers can be downloaded through the Preprint Server of IMFM.

PDF files can be accessed directly from this page.


  1. B. Mohar, Hajos theorem for colorings of edge-weighted graphs, Combinatorica 25 (2005) 65-76. [Electronic access][PDF file]
  2. B. Mohar, Acyclic colorings of locally planar graphs, Europ. J. Combin. 26 (2005) 491-503. [Electronic access][PDF file]
  3. M. Juvan, B. Mohar, 2-restricted extensions of partial embeddings of graphs, Europ. J. Combin. 26 (2005) 339-375. [Electronic access][PDF file]
  4. B. Mohar, Triangulations and the Hajos Conjecture, Electr. J. Combin. 12 (2005) N15, 7 pages. [Available online][PDF file]
  5. M. DeVos, L. Goddyn, B. Mohar, D. Vertigan, X. Zhu, Coloring-flow duality of embedded graphs, Trans. AMS 357 (2005) 3993-4016. [Electronic access][PDF file]
  6. S. Cabello, B. Mohar, Finding shortest non-separating and non-contractible cycles for topologically embedded graphs, in Algorithms - ESA 2005: 13th Annual European Symposium, Palma de Mallorca, Spain, October 3-6, 2005. Proceedings, Editors G. S. Brodal and S. Leonardi, Lecture Notes in Computer Science 3669, Springer-Verlag, 2005, pp. 131-142.[Electronic access][PDF file]
  7. S. Klavžar, B. Mohar, Crossing numbers of Sierpinski-like graphs, J. Graph Theory 50 (2005) 186-198. [Electronic access][PDF file]


  1. B. Brešar, S. Klavžar, A. Lipovec, B. Mohar, Cubic inflation, mirror graphs, regular maps, and partial cubes, Europ. J. Combin. 25 (2004) 55-64. [Electronic access][PDF file]
  2. T. Böhme, B. Mohar, R. Škrekovski, M. Stiebitz, Subdivisions of large complete bipartite graphs and long induced paths in k-connected graphs, J. Graph Theory 45 (2004) 270-274. [Electronic access][PDF file]
  3. D. Bokal, G. Fijavž, M. Juvan, P. M. Kayll, B. Mohar, The circular chromatic number of a digraph, J. Graph Theory 46 (2004) 227-240. [Electronic access][PDF file]
  4. B. Mohar, Graph Laplacians, Chapter 4 in Topics in Algebraic Graph Theory, L.W. Beineke and R.J. Wilson (Eds.), Encyclopedia of Mathematics and Its Applications, Vol. 102, Cambridge University Press, Cambridge, 2004, pp. 113-136.
  5. D. Bokal, M. Juvan, B. Mohar, A spectral approach to graphical representation of data, Informatica 28 (2004) 233-238.[PDF file]
  6. G. Fijavž, B. Mohar, Rigidity and separation indices of Paley graphs, Discrete Math. 289 (2004) 157-161.[Electronic access][PDF file]


  1. M. Juvan, B. Mohar, Obstructions for 2-Möbius band embedding extension problem, SIAM J. Discrete Math. 10 (1997) 57-72. [Electronic access][PDF file]
  2. B. Mohar, On the minimal genus of 2-complexes, J. Graph Theory 24 (1997) 281-290.[Electronic access][PDF file]
  3. M. Juvan, J. Marinček, B. Mohar, Elimination of local bridges, Math. Slovaca 47 (1997) 85-92. [Available Online][PDF file]
  4. B. Mohar, Face-width of embedded graphs, Math. Slovaca 47 (1997) 35-63.[Electronic access][PDF file]
  5. B. Mohar, Some applications of Laplace eigenvalues of graphs, in "Graph Symmetry: Algebraic Methods and Applications," Eds. G. Hahn and G. Sabidussi, NATO ASI Ser. C 497, Kluwer, pp. 225-275.[Electronic access][PDF file]
  6. B. Mohar, Circle packings of maps in polynomial time, Europ. J. Combin. 18 (1997) 785-805.[Electronic access][PDF file]
  7. B. Mohar, Projective plane and Möbius band obstructions, Combinatorica 17 (1997) 235-266.[Electronic access][PDF file]
  8. B. Mohar, Apex graphs with embeddings of face-width three, Discrete Math. 176 (1997) 203-210.[Electronic access][PDF file]
  9. M. Juvan, B. Mohar, J. Žerovnik, Distance-related invariants on polygraphs, Discrete Appl. Math. 80 (1997) 57-71.[Electronic access][PDF file]
  10. B. Mohar, On the orientable genus of graphs with bounded nonorientable genus, Discrete Math. 182 (1998) 245-253.[Electronic access][PDF file]
  11. B. Mohar, P. Rosenstiehl, Tessellation and visibility representations of maps on the torus, Discrete Comput. Geom. 19 (1998) 249-263.[Electronic access][PDF file]
  12. D. Klabjan, B. Mohar, The number of matchings of low order in hexagonal systems, Discrete Math. 186 (1998) 167-175.[Electronic access][PDF file]
  13. M. Juvan, B. Mohar, R. Škrekovski, On list edge-colorings of subcubic graphs, Discrete Math. 187 (1998) 137-149.[Electronic access][PDF file]
  14. M. Juvan, B. Mohar, R. Škrekovski, List total colorings of graphs, Combin. Probab. Comput. 7 (1998) 181-188.[Electronic access]
  15. D. Archdeacon, N. Hartsfield, C. H. C. Little, B. Mohar, Obstruction sets for outer-projective-planar graphs, Ars Combin. 49 (1998) 113-127.[PDF file]
  16. B. Mohar, A linear time algorithm for embedding graphs in an arbitrary surface, SIAM J. Discrete Math. 12 (1999) 6--26.[Electronic access][PDF file]
  17. M. Juvan, B. Mohar, R. Škrekovski, Graphs of degree 4 are 5-edge-choosable, J. Graph Theory 32 (1999) 250-264.[Electronic access][PDF file]
  18. T. Böhme, B. Mohar, M. Stiebitz, Dirac's map-color theorem for choosability, J. Graph Theory 32 (1999) 327-339.[Electronic access][PDF file]
  19. B. Mohar, R. Škrekovski, Grötzsch Theorem for the hypergraph of maximal cliques, Electr. J. Combin. 6 (1) (1999) R26.[Available Online][PDF file]
  20. M. Juvan, B. Mohar, R. Thomas, List edge-colorings of series-parallel graphs, Electr. J. Combin. 6 (1) (1999) R42. [Available Online][PDF file]
  21. A. Graovac, M. Juvan, B. Mohar, J. Žerovnik, Computing the determinant and the algebraic structure count in polygraphs, Croat. Chem. Acta 72 (1999) 853-867.[PDF file]
  22. B. Mohar, Drawing graphs in the hyperbolic plane, in ``Graph Drawing GD'99,'' J. Kratochvil (Ed.), LNCS 1731, Springer-Verlag, Berlin, 1999, pp. 127-136.[Electronic access][PDF file]
  23. B. Mohar, Circle packings of maps - The Euclidean case, Rend. Sem. Mat. Fis. (Milano) 67 (1997) 191-206.[Electronic access][PDF file]
  24. B. Mohar, Light paths in 4-connected graphs in the plane and other surfaces, J. Graph Theory 34 (2000) 170-179.[Electronic access][PDF file]
  25. B. Mohar, Some topological methods in graph coloring theory (Extended Abstract), Electr. Notes in Discrete Math. 5 (2000) 255-258.[Electronic access][PDF file
  26. B. Mohar, R. Škrekovski, Nowhere-zero k-flows of supergraphs, Electr. J. Combinatorics 8 (1) (2001) R20. [Available Online][PDF file]
  27. B. Mohar, Graph minors and graphs on surfaces, in ``Surveys in Combinatorics, 2001'', Ed. J.W.P. Hirschfeld, London Mathematical Society Lecture Note Series 288, Cambridge Univ. Press, Cambridge, 2001, pp.145-163.[PDF file]
  28. B. Mohar, C. Thomassen, Graphs on Surfaces, The Johns Hopkins University Press, Baltimore and London, 2001, 291 + xi pages. [PDF file]
  29. B. Mohar, Face covers and the genus of apex graphs, J. Combin. Theory, Ser. B 82 (2001) 102-117. [PDF file] [Electronic access]
  30. B. Mohar, N. Robertson, Flexibility of polyhedral embeddings of graphs in surfaces, J.Combin. Theory, Ser. B 83 (2001) 38-57. [PDF file][Electronic access]
  31. B. Mohar, Existence of polyhedral embeddings of graphs, Combinatorica 21 (2001) 395-401.[PDF file][Electronic access]
  32. J. Marinček, B. Mohar, On approximating the maximum diameter ratio of graphs, Discrete Math. 244 (2002) 323-330.[Electronic access][PDF file]
  33. B. Mohar, Coloring Eulerian triangulations of the projective plane, Discrete Math. 244 (2002) 339-343.[Electronic access][PDF file]
  34. T. Böhme, B. Mohar, Labeled K2,t minors in plane graphs, J. Combin. Theory, Ser.B 84 (2002) 291-300.[Electronic access][PDF file]
  35. B. Mohar, P.D. Seymour, Coloring locally bipartite graphs on surfaces, J. Combin. Theory, Ser. B 84 (2002) 301-310.[Electronic access][PDF file]
  36. N. Alon, B. Mohar, The chromatic number of graph powers, Combin. Probab. Comput. 11 (2002) 1-10.[Electronic access][PDF file]
  37. T. Böhme, B. Mohar, C. Thomassen, Long cycles in graphs on a fixed surface, J. Combin. Theory, Ser. B 85 (2002) 338-347.[Electronic access][PDF file]
  38. G. Fijavž, M. Juvan, B. Mohar, R. Škrekovski, Planar graphs without cycles of specific lengths, Europ. J. Combin. 23 (2002) 377-388.[Electronic access][PDF file]
  39. B. Mohar, Light structures in infinite planar graphs without the strong isoperimetric property, Trans. Amer. Math. Soc. 354 (2002) 3059-3074.[PDF file]
  40. T. Böhme, J. Maharry, B. Mohar, Ka,k minors in graphs of bounded tree-width, J. Combin. Theory, Ser. B 86 (2002) 133-147.[Electronic access][PDF file]
  41. B. Mohar, A. Schrijver, Blocking nonorientability of a surface, J.Combin. Theory, Ser. B 87 (2003) 2-16.[Electronic access][PDF file]
  42. S. Gravier, F. Maffray, B. Mohar, On a list-coloring problem, Discrete Math. 268 (2003) 303-308.[Electronic access] [PDF file]
  43. B. Mohar, Circular colorings of edge-weighted graphs, J. Graph Theory 43 (2003) 107-116.[PDF file]
  44. S. Jones, P. M. Kayll, B. Mohar, W. D. Wallis, On constant-weight TSP tours, Discuss. Math. Graph Theory 23 (2003) 287-307.[PDF file]
  45. T. Böhme, B. Mohar, Domination, packing and excluded minors, Electr. J. Combin. 10(1) (2003) N9. [Available Online] [PDF file]
  46. G. Fijavž, B. Mohar, K6-minors in projective planar graphs, Combinatorica 23 (2003) 453-465. [Electronic access][PDF file]
  47. B. Mohar, R. Škrekovski, H.-J. Voss, Light subgraphs in planar graphs of minimum degree 4 and edge-degree 9, J. Graph Theory 44 (2003) 261-295. [Electronic access][PDF file]
  48. T. Feder, P. Hell, B. Mohar, Acyclic homomorphisms and circular colorings of digraphs, SIAM J. Discrete Math. 17 (2003) 161-169.[Electronic access][PDF file]

Revised: November 05, 2012.